Am wondering if anyone knows whether using a TKI can cause an increase in their serum Free Light Chains (FLC). These are immunoglobulin compounds that are produced in the body. FLC levels that are too high can indicate the presence of plasma cell disorders such as multiple myeloma, its precursor conditions, and other plasma cell issues. I know in cml they dont usually test for these. Turns out that I have a high level of one of these FLCs which gives me a precursor condition for myeloma and puts me at risk for developing myeloma in the future.
From looking at my lab results it appears that my FLCs started to increase after I started Sprycel. So I am wondering if the fix could be as easy as reducing my Sprycel dosage. But I am guessing that is way too easy, however it does seem to be quite a coincidence.
On the good side - I just picked up my first batch of 80 mg Sprycel today after being on 100 mg since I was dx in July 2012. So maybe my next blood draw will provide some info on my question. In the meantime any info is appreciated on this subject.